View Full Version : The Bald and the Beautiful...Hair loss on WB? 😯


mollymae76
03-24-14, 01:04 PM
Wow, just had a ton of bloodwork done to explore the possibility of deficiencies or hormones. They are all normal. I'm thinking it's the wellbutrin I'm on.

Anybody else had this? I'm losing a ton of my long blonde hair. It's even clogging my drains and my Dyson. Soooo disturbed!

Jace1973
03-24-14, 01:28 PM
Strange that I stumbled on your post and stranger that I might be able to offer insight with me being male and not in the health care industry BUT
I was looking into reasons why my wife's libido was low, lack of energy, etc...low testosterone was a possible cause (hair loss can happen as well). So I looked into side effects of Wellbutrin (she "was" taking it) and interestingly hair loss was listed, although it's not common. Here is the link.
http://depression.about.com/b/2011/06/13/q-does-wellbutrin-cause-hair-loss.htm

mollymae76
03-29-14, 09:36 AM
It's definitely the WB making my hair fall out. Each long hair pains me so much because I used to be fat and have short hair. LOL I've worked hard to reinvent myself and this stuff is robbing me, dadgummit.

Yes, my vanity comes before my mental healthcare....Or wait. Actually, they go hand in hand and I wasn't depressed in the first place so this stuff is not for me. It's just not worth the anguish of going bald.

JACE1973: It was YOUR link that really changed my mind. Thank you so much!

I'll let ya know how the quick taper goes.

mollymae76
05-21-14, 01:30 PM
I'm off Bupropion SR. Tapered off in just a short time and was fine with no noticeable effects.

HAIR LOSS has ceased. Just thought I'd update the situation. I also started using Ovations Cell Therapy Hair Conditioner. I just noticed NEW baby hairs growing out all over.

Thanks.

NewtoADD1
06-02-14, 07:58 PM
Oh my goodness! I TOO am shedding hair like MAD. I started WB about 5 months ago and noticed abnormal hair loss about 2 months ago. I attributed it to stress due to having the job inside a concentration camp, ugh how horrible it was! Sad part is that I have never found an AD that has helped me feel this "normal" I am also taking adderall 10mg 2x a day. I just had bloodwork done today to rule out a thyroid problem. I have stopped the WB four days ago but am all over the place and anxiety ridden today. I have started obsessing like CRAZY!!! I stopped cold turkey as my hair is very important to me being a female in my mid 30's. What matters most, baldness or sanity?? ****! Idk what to do! Any advice would be great:)

mollymae76
07-10-14, 05:42 PM
Oh! I'm sorry I wasn't paying attention this thread!

What I did: quickly tapered off and kept losing tons of hair. HOWEVER-it stopped and now I've got a ton of baby hair growing back. Ovations (amazon or eBay) hair stuff helps with regrowth!